MathSciNet Relay Station
MathSciNet bibliographic data
MR1266284 32G15 (57M50)
Tan, Ser Peow Complex Fenchel-Nielsen coordinates for quasi-Fuchsian structures. Internat. J. Math. 5 (1994), no. 2, 239–251.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement